# SDR 20001108SH038

- Difficulty date: September 18, 2000
- Submitted: November 8, 2000
- Operation: General aviation
- Aircraft: N806BF
- Make and model: Cessna 208B
- Aircraft serial: 208B0806
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Pin
- Condition: Sheared
- Location: Cargo Tie Down
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ROLL PIN THAT HOLDS THE LOCK MECHANISM FOR THE CARGO TIE-DOWN FITTING, PN 22555-71, SHEARED CAUSING THE CARGO STRAP TO COME LOOSE AND THE LOAD TO SHIFT.  THE LOAD SHIFT CAUSED THE AIRCRAFT IN QUESTION TO FALL ONTO THE TAIL TIE-DOWN AFTER THE ENGINE WAS SHUT DOWN.  (X)
